MAUDE Adverse Event Report: QUEST MEDICAL INC MPS2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL INC MPS2 CONSOLE; CPBP HEAT EXCHANGER
Model Number 5201260
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
The hospital perfusionist reported an issue encountered with the mps2 console during use.The report stated that the console displayed an error code "additive under delivery." the report stated this occurred throughout the procedure but the staff was to complete the procedure.There were no patient complications reported as a result of the alleged event.The console was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Evaluation of the console was able to duplicate the error code (259) sc_pcs_ power supply version.The issue was isolated to the pcsa board.Tried another pcsa board, and corrected the error reported.Replaced pcsa board and did temperature and pressure calibration and passed all further testing.

Brand Name
MPS2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL INC
one allentown parkway
allen TX 75002
MDR Report Key6619384
Report Number1649914-2017-00045
Device Sequence Number624262
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number5201260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/08/2017
Supplement Date Received by Manufacturer05/08/2017
Initial Report FDA Received Date06/07/2017
Supplement Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;